# SDR AUS20010759

- Difficulty date: July 5, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Cessna 421C
- Engine: Cont GTSIO520L
- Propeller: Mcauly 3FF32C501
- System (JASC): 8000 · Engine Starting System
- Part: Contactor
- Part number: 08504691
- Condition: Stuck
- Location: Engine Starting
- Component: Engine Starting, Cont, GTSIO520L
- Stage of operation: NR
- Nature of condition: E, B
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE STARTER CONTACTOR STUCK CLOSED. LH ALTERNATOR DAMAGED.STARTER MOTOR TERMINAL POST DAMAGED.
